Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The equation $x' \equiv xd - dx = b$


Author: N. Jacobson
Journal: Bull. Amer. Math. Soc. 50 (1944), 902-905
Cited work: Bull. Amer. Math. Soc., Volume 50, Number 4 (1944), 202--207
MathSciNet review: 0011290
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1944-08260-8
PII: S 0002-9904(1944)08260-8